# SDR DALA1307866802

- Difficulty date: March 9, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 3 EMERGENCY EXIT DOOR LOWER SILL SURFACE HAS CORROSION BETWEEN BS 1340-1360.  R & R SILL IAW SRM 51-40-02.
